Algebraically Compact Rings and Modules.

W. Zimmermann; B. Zimmermann-Huisgen

Mathematische Zeitschrift (1978)

  • Volume: 161, page 81-94
  • ISSN: 0025-5874; 1432-1823

How to cite


Zimmermann, W., and Zimmermann-Huisgen, B.. "Algebraically Compact Rings and Modules.." Mathematische Zeitschrift 161 (1978): 81-94. <>.

author = {Zimmermann, W., Zimmermann-Huisgen, B.},
journal = {Mathematische Zeitschrift},
pages = {81-94},
title = {Algebraically Compact Rings and Modules.},
url = {},
volume = {161},
year = {1978},

AU - Zimmermann, W.
AU - Zimmermann-Huisgen, B.
TI - Algebraically Compact Rings and Modules.
JO - Mathematische Zeitschrift
PY - 1978
VL - 161
SP - 81
EP - 94
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.